# SDR REXA2012121301770

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 23,656 hours, 20,579 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK HARNESS HAS A LEAK.  REPLACED CAPTAINS O2 MASK PER AMM 35-11-12.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
